Tramadol and nightmares

Common Questions and Answers about Tramadol and nightmares

ultracet

, electric-shock-like sensations throughout the body, paresthesias, sweating, palpitations, restless legs syndrome, sneezing, insomnia, vivid dreams or nightmares, micropsia and/or macropsia, tremors, and headache among others. In most cases, tramadol withdrawal will set in 12–20 hours after the last dose, but this can vary.
I've tried the Melatonin before and it gave me such bad Nightmares I didn't try it again. I suffer from PTSD and already have Nightmares worse than some of the Horror Movies they make. Tryntogetwell, the Trazodone did make my heart beat faster when I first started it, and it is a side effect, but my body adjusted so I don't have that now. Thank you for support. It really does mean alot to me to have people here who don't even know me care about what's happening to me.
Now I can try to break away from this tramadol (ultram) I have a full bottle of vicodin and a bottle of valium ... and a very strong survival instinct. Every morning I just hate having to take these 2 1/2 pills to start my day. Today I cut it to 2 1/8 of a pill .... and I felt the difference by nightfall. Tommorrow I watch the kid while they are packing .... and then it begins.
Tramadol is Tramadol...Whether listed as Tramadol HCL or Tramadol. It's a chemical vastly like Effexor but without opiate properties. Think of it as a stripped down version of codeine with antidepressant properties. Ultram is nothing more than the Brand name for Tramadol and Ultram ER is a timed release of Tramadol. Ultracet is merely Tramdol and Tylenol in the same pill.
I know that now is when the withdrawls symptoms will get worse. Does anyone know if the large quantities of tramadol damage kidneys and/or liver? Also, any advice for the next phase of withdrawl. Can tramadol withdrawls cause seizures?
check out subxone. com and find and md. if serious it took quite a few calls to all the md's on the list but finally got an appt.
( but i don't want to be addicted. I had a relationship with a heroin addict when i was 20 about 15 years ago...and never want to go through that. I have nightmares still.. Can someone tell me what I can do for the pain? I'm afraid its fibro..
I agree the word needs to get out and it seems as though I am seeing more and more people with nightmares related to tramadol. My addiction to it got me into trouble and almost ruined my life. I am paying the price for fraudently obtaining the drug. I sincerely hope you get the help you need with your addiction-it does get better. Today, I am living a productive life without tramadol or any other drug.
After awhile Doctor suggested Tramadol...it was not as addictive as hydrocodone, etc. Continued on with both Lorozapam and hydrocodine untill about 6 months ago when the doctor suggested Cymbalta for the depression and took me off Tramadol. Don't remember a problem getting over the Tramadol that time because I think Cymbalta took up the slack. Used Cymbalta 30mg them 60mg for about 5 months and asked the Doctor to get me of of it.
So I'm hooked on tramadol, without which I can't really walk with my back and the detox is hell, and living in a country where I can get them cheaply, without a prescription, at about 50 locations within a 5 minute walk to my house. Good news: they do have AA here! Bad news: NOT IN INGLES, and my lazy butt hasn't learned Spanish yet. I've tried quitting cold turkey a few times and haven't made in more than 2-3 days. I'm still not drinkin though.
I was on 400 Mg Tramadol for 8 months and had to stop cold due to Seritonin issues (Seritonin syndrome) Withdrawal was hell. I have been off it for 10 Weeks and my Doctor just put me on amytriptaline for pain. Can anyone tell me if, once you have seritonine problems can you take other seritonine affecting meds? I am starting to have the same side effects, nightmares, confusion, anxiety, flushing and I'm on a low dose.
The usually side effects with most meds including tramadol include nausea, vomiting or stomach distress. This and most other pain meds may also cause constipation, headache, drowsiness, anxiety, irritability, dry mouth, or increased sweating. Also more rare side effect may include mental confusion, disorientation, seizures, tingling of the hands or feet and trouble breathing. If you notice any of the rare side effects you should notify your physician or pharmacist.
because I have used tramadol in between scrips..(but they never stood a chance)...and then I would get hydros and quit the tramadol... I am on Day 28 from 18-20 hydros a day....and I took 3 tramadol on day 4 and day 5...which did not seem to help with anythings...so I quit taking the tramadol...and had to side effects. I was just wondering, you said that your took tramadol in place of opiates...hydro's, oxy, percs...and went through meth treatment 4 years ago....Just be honest...
Is it just me or is the Anxiety and the restless legs and lack of sleep the WORST part of tramadol wd's? The aches and flu and diarrhea are uncomfortable but bearable and manageable. The anxiety, rls and sleeplessness are not. At leas for me. Any thoughts?
Well I fell asleep again and had more vivid, scary dreams. They felt so, so real. Ive had bad nightmares before but nothing like this. I am now scared to go to sleep! Please someone help!!
) Thanks for listening and responding. I've been on Tramadol (Ralivia), Tramadol (Tramacet), Cyclobenapine (flexeril) and Cymbalta for months. That's not the whole list, trust me my GP just kept writing new prescriptions for every new symptom. There is an arthritis med and a stomach med as well. It has been months since I could think clear and the original problem appeared to get worse. I'll stick to every 12 hours for the tramacet.
Anyway,after years of addiction and the whole tramadol thing.I've decided to turn over a new leaf and try diet and excercise for relife. Oh,by the way I had only been taking ultram for about a year and a half.I knew within the first month i was taking them that they were addicting,contrary to what my dr. says.
My GP is fully booked, but I'm hoping to get in on as an emergency and urgent case. Luckily, I've been on Tramadol for only 4 weeks tomorrow, and have been tapering by 25 mg the last few days, so would not like to back up again, as I'll have to start all over again, going through this nightmare of withdrawal. I have to wean off valium, as there has been a mix-up between my doc, psych and pharmacist. I had my script for 50 mailed to me from my Psych.
s, CT Scans, and been on TONS of different meds to see what would work - and then 4 years ago, I was prescribed Tramadol...and it WORKED! I would take 800mg of Motrin first, then the Tramadol if the headache began to develop into a migraine. Before I knew it, I was exceeding the maximum dosage and taking more than 8-10 tabs per day!!! Last Wednesday, i stopped taking it.
Hi, I'm 27 yrs old, and have been addicted to hydrocodone and tramadol for the better part of 5 years. It first started with shoulder surgery and continued on recreationally. I had a prescription for tramadol for over 3 years, and it has now run out. I still have access to hydrocodone and tramadol, without a prescription. I'm basically fed up with my whole life and routine revolving around medication. Not to mention, the financial drain due to the addiction.
I have been taking tramadol for the past 3 years and the addiction only escalated about A year and a half ago. I would take most days between 8-12 and at my worst 20 a day. I had a horrible black out and I was out of it for about an hour and a half- where I was dreaming during this period.
Tramadol keeps getting more evil by the day. I am really glad you are doing a slow taper as that is the safest.
and for this it works great for me. I have NO W/D from the norco if I take the Tramadol, but the Tramadol keeps me awake and my mind races at night when I take it. So for many doctors when Tramadol was first being used in the US it WAS being advertised by J&J to be non-addictive.. but not because J&J was being untruthful, but because the original pharmaceutical company GrĂ¼nenthal GmbH out of Germany published untruthful facts about it.
in my lower spine and have been on tramadol for 2 years, then Targin (6 weeks), then oxicodone (2 weeks) and now back on tramadol since I had severe side effects with targin and oxicodone (panic attacs, depression, nausea and difficulty breathing) and have now decided to wean off the tramadol mainly because the difficulty in breathing and the associated panic attacks have stayed with me.
Over the years of recovery and reading about others, seeing others recover the main thing I have learned is that everyone's life is better without being a slave to Tramadol. You might be stuck and scared right now, but you can make the decision to get yourself off the hamster wheel of Tramadol dependency and even addiction. You don't have to live that way. There's lots of people here to help.
You can do this tramadol warriors! You can beat this! You will do this!
Have seen several people have seizures when TAKING tramadol. AND, every tramadol related seizure I saw did not seem related to how high a dose the person was taking; RATHER was in instances where someone markedly INCREASED their dose. I think the confusion is in that seizures are common when withdrawing from sedatives (alcohol, barbiturates, benzodiazapines etc). Rare in opiate withdrawal.
Welcome to Part 6! Please make yourself at home!
This is for any of us who are going thru Tramadol withdrawal. I hope you find it and I hope it helps comfort you and reassure you. It can be done. There is HOPE. The w/d is a viscous and rabid dog from H-E double toothpicks. The voice of the drug (the antidepressant part of it and Not the synthetic opiate part) is dark and made me feel suicidal ideation the entire time I was taking it.
MedHelp Health Answers